# SDR YENA200427

- Difficulty date: May 10, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N508JB
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 15,401 hours, 6,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Loose
- Location: Escape Slide
- Part time: 14,764 hours, 6,170 cycles
- Component: Escape Slide, Aircruisers
- Component part number: D31865112
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION NOTED IN FLIGHT, GW-138,000 LBS / AUTO THRUST ON/OFF, AIRSPEED - MACH .78 THRU .81 (IAS 250 KTS), ENGINE VIB 1 - 1.5 / 0.1, ENGINE VIB 2 - 1.6 / 0.3, PHASE OF FLIGHT - CLIMB & CRUISE, TURB / NO, NO ECAM OSCILLATION, AP 1 - ON SWITCHED TO AP 2 SAME RESULTS, VIBRATION SEEMS MORE PRONOUNCED IN THE AFT.  INSPECTED ACFT FOR VIBRATION.  AS A RESULT OF THIS TASK THE RT OFFWING EXIT SLIDE PANEL WAS LOOSE AND OUT OF LIMIT IAW AIR CRUISER CMM 25-60-58 FIG 505.  A PORTION OF THE OFF WING SLIDE WAS FOUND TO BE PROTRUDING THROUGH THE FORWARD EDGE OF THE PANEL.  OFF-WING SLIDE WAS REPLACED IN LOG PG 60154.  A VIBRATION REPORTING SHEET HAS BEEN IN LOG BOOK TO TRACK FUTURE OCCURANCES.
